Advanced search
Start date

Control systems on flag bundles


The aim of the present project is to generalize known results for control systems on flag manifolds to flag bundles. One of the problems is to extend the study of the moments of Lyapunov exponents associated with semigroups of noncompact, connected semisimple Lie groups to principal bundles. One of the importance of the moments is that they are connected with controllability of control systems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AYALA, VICTOR; DA SILVA, ADRIANO; AYALA, JOSE. Geometric Structures Generated by the Same Dynamics. Recent Results and Challenges. SYMMETRY-BASEL, v. 14, n. 4, p. 18-pg., . (20/12971-4)
AYALA, VICTOR; DA SILVA, ADRIANO. On the structural properties of the bounded control set of a linear control system. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 29, n. 5, p. 15-pg., . (20/12971-4)
AYALA, VICTOR; DA SILVA, ADRIANO; TORREBLANCA, MARIA. Linear control systems on the homogeneous spaces of the 2D Lie group. Journal of Differential Equations, v. 314, p. 21-pg., . (20/12971-4, 18/13481-0)
AYALA, VICTOR; DA SILVA, ADRIANO; HERNANDEZ, DANILO A. GARCIA. Almost-Riemannian structures on nonnilpotent, solvable 3D Lie groups. JOURNAL OF GEOMETRY AND PHYSICS, v. 192, p. 15-pg., . (20/12971-4)

Please report errors in scientific publications list using this form.